# SDR ASAA1058053

- Difficulty date: July 11, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,370 hours, 4,164 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keypad
- Part number: 17410802
- Part serial: AC00588
- Condition: Intermittent
- Location: Fmc
- Part time: 8,400 hours, 2,596 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE FMC/CDU HAS INTERMITTENT PROBLEM WITH LINE SELECT KEY 2L.  WHEN PUSHED THE KEY DOES NOT ALWAYS WORK.  VERIFIED FAULT.  REPLACED F/O MCDU.  SYS TESTS GOOD REF TASK 34 61 01 400 802.
